# SDR WGEA200700021

- Difficulty date: November 8, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N135DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000036
- Aircraft time: 80 hours, 95 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NORMAL TAKEOFF GNV, ELECTRIC PITCH TRIM INOP ON CLIMB-OUT ( NO CAS MESSAGE). USED ALTERNATE PITCH TRIM FOR LANDING (FLAPS T/O POSITION).  PERFORMED FLIGHT CONTROLS ADJUSTMENT.  TEST FOR ELEVATOR AND ELEVATOR TRIM IAW EA 500 MM 27-00-00.  ALL TEST CHECK GOOD.  PERFORMED MFD (FLCS) FLIGHT CONTROL SYNOPTIC PAGE TRIM SYSTEM TEST IAW EA500 AMM 31-10-00 WITH PILOTS AND COPILOTS SIDE STICK WITH FLAPS AT TAKEOFF, LANDING, AND THROTTLES AT MAX.  SYSTEM CHECK GOOD.  NO DEFECTS NOTED.
